PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 2 | 207-234
Tytuł artykułu

A Tikhonov-type theorem for abstract parabolic differential inclusions in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a class of singularly perturbed systems of semilinear parabolic differential inclusions in infinite dimensional spaces. For such a class we prove a Tikhonov-type theorem for a suitably defined subset of the set of all solutions for ε ≥ 0, where ε is the perturbation parameter. Specifically, assuming the existence of a Lipschitz selector of the involved multivalued maps we can define a nonempty subset $Z_L(ε)$ of the solution set of the singularly perturbed system. This subset is the set of the Hölder continuous solutions defined in [0,d], d > 0 with prescribed exponent and constant L. We show that $Z_L(ε)$ is uppersemicontinuous at ε = 0 in the C[0,d]×C[δ,d] topology for any δ ∈ (0,d].
Twórcy
  • Department of Applied Mathematics and Mechanics, Voronezh State University, Voronezh, Russia
  • Faculty of Mathematics, Voronezh State University, Universitetskaya pl., 1, 394693, Voronezh, Russia
autor
  • Department of Information Engineering, University of Siena, 53100 Siena, Italy
Bibliografia
  • [1] A. Andreini, M. Kamenski and P. Nistri, A result on the singular perturbation theory for differential inclusions in Banach spaces, Topol. Methods in Nonlin. Anal. 15 (2000) 1-15.
  • [2] A. Cavallo, G. De Maria and P. Nistri, Some control problems solved via a sliding manifold approach, Diff. Eqns. and Dyn. Sys. 1 (1993), 215-230.
  • [3] J. Distel and Jr. Uhl, Vector measures, Mathematical Surveys n. 15, American Mathematical Society 1977.
  • [4] A. Dontchev, T.Z. Donchev and I. Slavov, A Tikhonov-type theorem for singularly perturbed differential inclusions, Nonlinear Analysis TMA 26 (1996), 1547-1554.
  • [5] A. Dontchev and V.M. Veliov, Singular perturbation in Mayer's problem for linear systems, SIAM J. Control Optim. 21 (1983), 566-581.
  • [6] M. Kamenskii and P. Nistri, Periodic solutions of a singularly perturbed systems of differential inclusions in Banach spaces, in: Set-Valued Mappings with Applications in Nonlinear Analysis, Series in Mathematical Analysis and Applications 4, Gordon and Breach Science Publishers, London 2001, 213-226.
  • [7] M. Krasnoselskii, P. Zabreiko, E. Pustyl'nik, and P. Sobolevski, Integral Operators in Spaces of Summable Functions, Noordhoff International Publishing, Leyden 1976.
  • [8] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences 44, Springer Verlag New York, Inc. 1983.
  • [9] V.M. Veliov, Differential inclusions with stable subinclusions, Nonlinear Analysis TMA 23 (1994), 1027-1038.
  • [10] V. Veliov, A generalization of the Tikhonov for singularly perturbed differential inclusions, J. Dyn. Contr. Syst. 3 (1997), 291-319.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1025
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.